Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Pregnant and alkaline phosphate elevated. Having rash on limbs and abdomen. Anything serious?

User rating for this question
Excellent
Answered by

Gastroenterologist
Practicing since : 2001
Answered : 492 Questions
Question
Hi , SGOT - 22, SGPT - 24, ALKALINE PHOSPHATE - 188 (ref 53 - 128). I am 39 w 3d and having rashes on limbs and abdomen since a week. what should be done? and does the out of range ALKALINE PHOSPHATE mean anything for the baby?
Posted Thu, 4 Jul 2013 in Digestion and Bowels
 
 
Answered by Dr. Abhijit Deshmukh 4 hours later
Hi XXXXXXX
Thank you for the query.
Alkaline phosphate is expected to rise in pregnancy so do not worry.
Skin rash could be due to viral infection or some drugs you may be taking, need to take opinion of a dermatologist to see what exactly is the problem.
Raised alkaline phosphate is nothing to do with the baby.
Hope this answers your query.
Wish you a speedy recovery and best wishes for the new one
Above answer was peer-reviewed by
 
Follow-up: Pregnant and alkaline phosphate elevated. Having rash on limbs and abdomen. Anything serious? 44 hours later
went to a dermatologist today and was advised to apply flutivate followed by Ritch. Is this combination safr to take at this stage? edd is in 3 days - jun 20
 
 
Answered by Dr. Abhijit Deshmukh 3 hours later
Hi XXXXXXX
I think you can wait for few more days till you deliver if rash is not much.
Best wishes to you and the new arrival.
Above answer was peer-reviewed by
 
Follow-up: Pregnant and alkaline phosphate elevated. Having rash on limbs and abdomen. Anything serious? 1 hour later
the itching is intolerable. ..specially in the hands and legs. I am not able to get any sleep because of this. Please advise.
 
 
Answered by Dr. Abhijit Deshmukh 21 hours later
Hi,
In that case can apply those medication, no harm especially if your symptoms are severe.
Best wishes.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor